# SDR SIMA20190119002

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 21,078 hours, 15,129 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

"SLAT FAIL" MSG (CAUTION) WHEN FLAPS SET 1 RESET SAME RESULT LANDED. C/A-FOUND MDC HISTORICAL MESSAGE SLAT MECHANICAL JAM. INSPECTED ALL SLAT ACTUATOR TRIP-INDICATORS AND FOUND NONE TRIPPED IAW ETN CR-27-084. OPS CHECK GOOD, SLATS SERVICEABLE. SUSPECT IT WAS ICING CONDITIONS ON LANDING.
